Uniform susceptibility of classical antiferromagnets in one and two dimensions in a magnetic field

Lade...
Vorschaubild
Dateien
Hinzke_2000_UniformSusceptibility.pdf
Hinzke_2000_UniformSusceptibility.pdfGröße: 341.35 KBDownloads: 207
Datum
2000
Autor:innen
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Sammlungen
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
European Physical Journal / B. 2000, 16(3), pp. 435-438. Available under: doi: 10.1007/PL00011080
Zusammenfassung

We simulated the field-dependent magnetization m(H,T) and the uniform susceptibility x(H,T) of classical Heisenberg antiferromagnets in the chain and square-lattice geometry using Monte Carlo methods. The results confirm the singular behavior of x(H,T) at small T,H: limT -> 0 limH->0 x(H,T) = 1/(2J0)(1-1/D) and limH ->0 lim T->0 x(H,T) = 1/(2J0), where D = 3 is the number of spin components, J0 = zJ, and z is the number of nearest neighbors. A good agreement is achieved in a wide range of temperatures T and magnetic fields H with the first-order 1/D expansion results (D.A. Garanin, J. Stat. Phys. 83, 907 (1996)).

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
530 Physik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690HINZKE, Denise, Ulrich NOWAK, D. GARANIN, 2000. Uniform susceptibility of classical antiferromagnets in one and two dimensions in a magnetic field. In: European Physical Journal / B. 2000, 16(3), pp. 435-438. Available under: doi: 10.1007/PL00011080
BibTex
@article{Hinzke2000Unifo-4738,
  year={2000},
  doi={10.1007/PL00011080},
  title={Uniform susceptibility of classical antiferromagnets in one and two dimensions in a magnetic field},
  number={3},
  volume={16},
  journal={European Physical Journal / B},
  pages={435--438},
  author={Hinzke, Denise and Nowak, Ulrich and Garanin, D.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/4738">
    <dcterms:issued>2000</dcterms:issued>
    <dc:contributor>Nowak, Ulrich</dc:contributor>
    <dcterms:bibliographicCitation>First publ. in: European Physical Journal / B 16 (2000), 3, pp. 435-438</dcterms:bibliographicCitation>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/4738/1/Hinzke_2000_UniformSusceptibility.pdf"/>
    <dcterms:title>Uniform susceptibility of classical antiferromagnets in one and two dimensions in a magnetic field</dcterms:title>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T14:49:59Z</dcterms:available>
    <dc:creator>Nowak, Ulrich</dc:creator>
    <dc:creator>Garanin, D.</dc:creator>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/41"/>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/4738"/>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:abstract xml:lang="eng">We simulated the field-dependent magnetization m(H,T) and the uniform susceptibility x(H,T) of classical Heisenberg antiferromagnets in the chain and square-lattice geometry using Monte Carlo methods. The results confirm the singular behavior of x(H,T) at small T,H: limT -&gt; 0 limH-&gt;0 x(H,T) = 1/(2J0)(1-1/D) and limH -&gt;0 lim T-&gt;0 x(H,T) = 1/(2J0), where D = 3 is the number of spin components, J0 = zJ, and z is the number of nearest neighbors. A good agreement is achieved in a wide range of temperatures T and magnetic fields H with the  first-order 1/D expansion results (D.A. Garanin, J. Stat. Phys. 83, 907 (1996)).</dcterms:abstract>
    <dc:contributor>Garanin, D.</dc:contributor>
    <dc:format>application/pdf</dc:format>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:rights>terms-of-use</dc:rights>
    <dc:language>eng</dc:language>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/41"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T14:49:59Z</dc:date>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Hinzke, Denise</dc:contributor>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/4738/1/Hinzke_2000_UniformSusceptibility.pdf"/>
    <dc:creator>Hinzke, Denise</dc:creator>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Diese Publikation teilen